# SDR DALA2022032301890

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 82,887 hours, 26,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 3L DOOR WILL NOT DISARM. CORRECTIVE ACTION: CYCLED ARMING LEVER 3X'S ARMED AND DISARMED DOOR WITHOUT ISSUE. (8756402)
